A characterization of tempered distributions with support in a cone by the heat kernel method and its applications

Masanori Suwa, Kunio Yoshino

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)75-90
JournalJournal of Mathematical Sciences, the University of Tokyo
Publication statusPublished - 2004 Dec 1

Cite this

@article{d3e5f5bd75d54fbd9930ef55479c8117,
title = "A characterization of tempered distributions with support in a cone by the heat kernel method and its applications",
author = "Masanori Suwa and Kunio Yoshino",
year = "2004",
month = "12",
day = "1",
language = "English",
pages = "75--90",
journal = "Journal of Mathematical Sciences, the University of Tokyo",

}

TY - JOUR

T1 - A characterization of tempered distributions with support in a cone by the heat kernel method and its applications

AU - Suwa, Masanori

AU - Yoshino, Kunio

PY - 2004/12/1

Y1 - 2004/12/1

M3 - Article

SP - 75

EP - 90

JO - Journal of Mathematical Sciences, the University of Tokyo

JF - Journal of Mathematical Sciences, the University of Tokyo

ER -